# SDR USAA960063

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 14911
- Part time: 15,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q- CHECK, FOUND 1 INCH CRACK IN ANGLE AT CTR PRESSURE BULKHEAD ANGLE CRACK, STRINGER 64 RHS, STATION 14911.  VISUALLY DETECTED AND VERIFIED BY NDT.  INSTALLED REPAIR ANGLES PER USAIR EA NR 46216.  (M)
